MAUDE Adverse Event Report: LEICA BIOSYSTEMS NUSSLOCH GMBH HISTOCORE PEGASUS; PROCESSOR, TISSUE, AUTOMATED

LEICA BIOSYSTEMS NUSSLOCH GMBH HISTOCORE PEGASUS; PROCESSOR, TISSUE, AUTOMATED
Model Number HISTOCORE PEGASUS
Medical Device Problem Codes Use of Device Problem (1670); Device Ingredient or Reagent Problem (2910)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 09/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Leica biosystems (lbs) received a complaint of underprocessed tissue.On (b)(6) 2025, the complainant provided the following information to lbs, "there was 1 case that we were not able to get a definitive diagnosis.I have not heard if they are going to re-biopsy or not though.I can make sure to let you know once i know more." on (b)(6) 2025, the lbs field applications specialist (fas) investigating this event with the complainant received the following update, "the supervisor just sent me an update.There were actually 2 cases that were unable to be diagnosed, and they are going to re-biopsy." the following is the full patient identifier information for importer mdr (b)(4): female/67 su25:cm:3233.Refer to importer mdr (b)(4) for information on the second patient case impacted.

Brand Name
HISTOCORE PEGASUS
Common Device Name
PROCESSOR, TISSUE, AUTOMATED
Manufacturer (Section D)
LEICA BIOSYSTEMS NUSSLOCH GMBH
heidelberger strasse 17-19
nussloch, 69226
GM  69226
MDR Report Key23324720
Report Number3022446399-2025-00009
Device Sequence Number15937127
Product Code IEO
UDI-Device Identifier04049188216397
UDI-Public(01)04049188216397(11)240219
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/17/2025
Report Date (Section F) 10/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHISTOCORE PEGASUS
Device Catalogue Number14048858005
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/18/2025
Event Location Hospital
Date Report to Manufacturer10/17/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/17/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexFemale
Date Report Sent to FDA10/17/2025